# SDR VNAA2019080599901

- Difficulty date: August 5, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10165
- Aircraft time: 34,844 hours, 33,749 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Gouged
- Location: Bs 1144-1162
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 7L BETWEEN FS1144.00-FS1162.00 IS GOUGED DUE TO RAM AIR WATER SPRAYER BRACKET. REMOVED AND REPLACED STRINGER. P/N MM670-35119-049
